# SDR SWAA2024121872056

- Difficulty date: November 27, 2024
- Submitted: December 18, 2024
- Operation: Air carrier
- Aircraft: N8512U
- Make and model: Boeing 737-8H4
- Aircraft serial: 38816
- Aircraft time: 26,682 hours, 13,283 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Angle
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT: LEFT TRANSITION ANGLE HAS CORROSION AROUND MULTIPLE FASTENERS HOLES STARTING AT STA 727G +9 TO STA 767 +14 LBL 22.<[01] TRANSITION ANGLE IS BEING REPLACED COMPLETELY; THE WORK AND SIGN OFF WILL BE COMPLETED ON TTG8Q00XAH7P;[02] VERIFIED WORK IN C/A #1
